MathSciNet Relay Station
MathSciNet bibliographic data
MR74489 (17,594c) 28.0X
Hlawka, Edmund Zur formalen Theorie der Gleichverteilung in kompakten Gruppen. (German) Rend. Circ. Mat. Palermo (2) 4 (1955), 33–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement